# SDR SWIA972200

- Difficulty date: December 15, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,830 hours, 26,764 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Damaged
- Location: Te Flap Track
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS DISAGREEMENT ON CLIMB OUT FLAP RETRACTION.  RETURNED TO SLC. REPLACED ALL ROLLERS ON LEFT AND RIGHT OUTBOARD FLAPS AND ONE MOVEABLE FLAP TRACK ON LEFT OUTBOARD FLAP.  CYCLED FLAPS. OPS CHECKS GOOD.
